U.S. doctors online nowAsk doctors free
New York, NY
A 18-year-old member asked:

I am a collage student for the past few days i've been getting headaches when i study a lot of information what could be the cause. some how i think i'm loosing my ability to remember information i've been taking brain medicine called bio strath.

2 doctor answers2 doctors weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
Yeast : Saccharomyces cerevisiae is the main component of this product which is a type of yeast. It is not associated with headache itself. However, if you have been studying a lot headache and other symptoms can develop. Especially if not sleeping or getting enough activity.
Dr. Robert Kwok
Pediatrics 33 years experience
Bio-Strath?: Sold as an "elixir" of yeast. There are thousands of supplements advertised to do all sorts of magical remedies. Very few supplements have real research studies to show benefits (but manufacturers make claims, based on theories, animal tests, testimonials, chemical similarities, etc... but not based on real research because real research is hard to do). One's primary care doctor can help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 13, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.